Volume 22, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 27
Issue 9, 3387–3831
Issue 8, 2937–3385
Issue 7, 2497–2936
Issue 6, 2049–2496
Issue 5, 1657–2048
Issue 4, 1273–1655
Issue 3, 823–1272
Issue 2, 417–821
Issue 1, 1–415

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Quasi-isometric embeddings of symmetric spaces

David Fisher and Kevin Whyte

Geometry & Topology 22 (2018) 3049–3082
Bibliography
1 J Behrstock, M F Hagen, A Sisto, Quasiflats in hierarchically hyperbolic spaces, preprint (2017) arXiv:1704.04271
2 M Bonk, O Schramm, Embeddings of Gromov hyperbolic spaces, Geom. Funct. Anal. 10 (2000) 266 MR1771428
3 N Brady, B Farb, Filling-invariants at infinity for manifolds of nonpositive curvature, Trans. Amer. Math. Soc. 350 (1998) 3393 MR1608281
4 C Druţu, Quasi-isometric classification of non-uniform lattices in semisimple groups of higher rank, Geom. Funct. Anal. 10 (2000) 327 MR1771426
5 A Eskin, Quasi-isometric rigidity of nonuniform lattices in higher rank symmetric spaces, J. Amer. Math. Soc. 11 (1998) 321 MR1475886
6 A Eskin, B Farb, Quasi-flats and rigidity in higher rank symmetric spaces, J. Amer. Math. Soc. 10 (1997) 653 MR1434399
7 B Farb, The quasi-isometry classification of lattices in semisimple Lie groups, Math. Res. Lett. 4 (1997) 705 MR1484701
8 D Fisher, T Nguyen, Quasi-isometric embeddings of non-uniform lattices, preprint (2015) arXiv:1512.07285
9 T Foertsch, Bilipschitz embeddings of negative sectional curvature in products of warped product manifolds, Proc. Amer. Math. Soc. 130 (2002) 2089 MR1896045
10 M Gromov, Infinite groups as geometric objects, from: "Proceedings of the International Congress of Mathematicians" (editors Z Ciesielski, C Olech), PWN (1984) 385 MR804694
11 J Huang, Top-dimensional quasiflats in CAT(0) cube complexes, Geom. Topol. 21 (2017) 2281 MR3654109
12 B Kleiner, B Leeb, Rigidity of quasi-isometries for symmetric spaces and Euclidean buildings, Inst. Hautes Études Sci. Publ. Math. 86 (1997) 115 MR1608566
13 B Kleiner, B Leeb, Rigidity of invariant convex sets in symmetric spaces, Invent. Math. 163 (2006) 657 MR2207236
14 A W Knapp, Lie groups beyond an introduction, 140, Birkhäuser (2002) MR1920389
15 E Leuzinger, Corank and asymptotic filling-invariants for symmetric spaces, Geom. Funct. Anal. 10 (2000) 863 MR1791143
16 L Mosher, M Sageev, K Whyte, Quasi-actions on trees, II : Finite depth Bass–Serre trees, 1008, Amer. Math. Soc. (2011) MR2867450
17 T Nguyen, Quasi-isometric embeddings of symmetric spaces and lattice: the reducible setting, in preparation
18 P Pansu, Métriques de Carnot–Carathéodory et quasiisométries des espaces symétriques de rang un, Ann. of Math. 129 (1989) 1 MR979599